MAUDE Adverse Event Report: VYAIRE MEDICAL INC. GREENLIGHT; GREENLIGHT SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B

VYAIRE MEDICAL INC. GREENLIGHT; GREENLIGHT SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B
Model Number 4604EU
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
2 x single packs with damaged product unopened, another 3 packs were opened and thrown away.Both during patient use and upon examination of pack, clear packaging reveals faulty product.The blade pack was opened and a plastic green connector fell on the patient - this could have gone down into the patients mouth.As there were two reported events the 1st mdr will be submitted, which is 1314417-2025-00075.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of (b)(6) 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress, all information reasonably known as of 03 oct 2025 has been included in the health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Complaint was considered not confirmed based on lack of sample availability or images of the "exploded" cuff.A 24 month review was conducted and 1 additional complaint was identified as related to this issue.3 lot numbers were provided, the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.Risk assessment: 1.Patient/caregiver risk: (b)(4) microcuff ett dfmea rev 07 was reviewed to perform a risk assessment.Hazard id d 4.6 was identified as most aligned with this incident.The hazard reads "cuff burst" with an associated severity rating of 4/5 - severe.The expected occurrence for this failure mode rates as a 1-improbable.Per table 1 in (b)(4), a severity of 4 and an occurrence level of "improbable" results in a "low" risk and dictates that a capa is optional.Lsit-harm noted to be 2-remote.This incident represents a "medium" patient risk.From the information reported, it requires supplier investigation to determine a potential root cause to the incident.2.Compliance/regulatory risk: per regulatory risks listed in tables 2 and 2a of (b)(4), the risk is determined to be "low".

Brand Name
GREENLIGHT
Common Device Name
GREENLIGHT SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23216322
Report Number1314417-2025-00077
Device Sequence Number9830108
Product Code CCW
UDI-Device Identifier10190752147591
UDI-Public(01)10190752147591(10)0004299020
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4604EU
Device Catalogue Number4604EU
Device Lot Number0004299020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown